# SDR UALA2011090204725

- Difficulty date: September 2, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1661 LBL TO LBL HAS SURFACE CORROSION.  MAJOR REPAIR ACCOMPLISHED:  CORRODED SECTION OF FLOORBEAM UPPER CAP LBL 24 TO LBL 29 WAS CUTOUT AND REPAIR ACCOMPLISHED PER SRM REPAIR 3.  WORK WAS ACP ON CAL NR 9949626.
